# SDR ASAA2025071859804

- Difficulty date: July 18, 2025
- Submitted: August 5, 2025
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 67,164 hours, 20,442 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 147A750117
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE INSPECTING FOR OK TO INSTALL FOUND L/H TRANSITION ANGLE IN AFT PIT CORRODED FROM FRAME STATION 727D TO 727I. GROUNDED - YES. REMOVED CORROSION FOUND TO BE OUT OF LIMITS REPAIRED TRANSITION IAW BOEING 737-800 SRM 53-00-53-25R-6W 2" O .040 R .000 L 1" D .040.
